# SDR AALA202011109002

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,397 hours, 23,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3R EMERGENCY EXIT DOOR DAMPER BOTTLE PRESSURE LOW.  CHARGED DOOR 3R EMERGENCY EXIT DOOR DAMPER BOTTLE, AS REQUIRED.
